# SDR COEA2009092502821

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 30,739 hours, 29,652 cycles
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 10300311
- Part serial: 1239
- Condition: Faulted
- Location: Hall Effect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVER FLEW ,  NR 2 DC GENERATOR FAULTED IN FLIGHT.  RESET AND NORMAL OPERATIONS CONTINUTED TO AIRPORT.  (FLEW FOR MX PURPOSES).  MX REMOVED AND REPLACED HALL EFFECT SENSOR ON RT SIDE.  ACFT RETURNED TO SERVICE.
